MAUDE Adverse Event Report: BAUSCH + LOMB 23 GA POSTERIOR PROCEDURAL PACK WITH INTEGRATED VENTED AFI&WF; UNIT PHACOEMULSIFICATION

BAUSCH + LOMB 23 GA POSTERIOR PROCEDURAL PACK WITH INTEGRATED VENTED AFI&WF; UNIT PHACOEMULSIFICATION
Model Number BL5423WV
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility in china reported a vitrectomy cutter was not cutting but continued to aspirate during a procedure.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The root cause could not be determined as the complaint unit was not returned for product evaluation.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.The investigation is complete.

Brand Name
23 GA POSTERIOR PROCEDURAL PACK WITH INTEGRATED VENTED AFI&WF
Common Device Name
UNIT PHACOEMULSIFICATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
6362263220
MDR Report Key21095596
Report Number0001920664-2025-00002
Device Sequence Number8721781
Product Code HQC
UDI-Device Identifier00757770058556
UDI-Public(01)00757770058556(17)260522(10)X5286
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2025
Device Model NumberBL5423WV
Device Lot NumberX5286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown